# SDR ASAA2016041016340

- Difficulty date: April 10, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 36,053 hours, 10,945 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400840030
- Condition: Delaminated
- Location: Nr 1 Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472000, NR 1 ENGINE INLET AND FAN BLADES.  DETAILED INSPECTION FOUND NR 5 FAN STRUT PANEL 5 O'CLOCK POSITION HAS 1 FASTENER INSERT DELAMINATED FROM PANEL, AFT OTBD FASTENER.  ACFT GROUNDED.  REPLACED NR 5 FAN STRUT PANEL AT 5 O'CLOCK POSITION, REF AMM 72-23-02.
